Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Im using Different Suppliments can they be harmful some how?
Dec 2, 2008

Im using Muscletec Creakic creatine pills, BSN No-Xplode, L-Arginine, Calcium Pyruvate and Cod Liver Oil. Is the combination of these fine. im not having problems of any sort latly or past. And i use them at a single time, is that fine. plz im looking forward to ur best suggestion. Thank You

Response from Mr. Vergel

We have no data on the use of all of them in combination. We have data on creatine and HIV and found no interactions. We also have data on Omega 3 oils and found no interaction with Kaletra. I would not think that arginine has an effect on HIV medication blood levels, but arginine concerns me since it can feed herpes viruses. Herpes has been shown to be a cofactor in increasing HIV viral replication.

The Xplode supplements can increase blood pressure, so be careful

I would only take Creatine supplements and stop all others if I was you. Cod liver oil has some limited data on neuropathy but I see no point on taking it for bodybuilding.

Nelson



Previous
lipo
Next
HIV exposure

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement